# SDR DALA2025021801222

- Difficulty date: February 15, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 86,804 hours, 11,379 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE256000
- Part serial: 3574
- Condition: Empty
- Location: Zone 800
- Part time: 86,781 hours, 11,374 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 2R DOOR ASSIST BOTTLE AT 0 PSI DURING WAKE UP FOUND DISK BLOWN. CORRECTIVE ACTION: REPLACED AND SERVICED DOOR ASSIST BOTTLE PER A330 AMM 52-15. OK FOR SERVICE. (6838648)
